# SDR CALA2018011900215

- Difficulty date: January 17, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,297 hours, 27,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT, LT FUELAGE SKIN BETWEEN BS 600 TO 620,  STRINGER 17L.   REPAIRED THE SKIN IAW ECRA 5330-06299, PART 1.
